# SDR DALA2017041202971

- Difficulty date: April 11, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Pin
- Condition: Migrated
- Location: Fuel Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR DAMAGE DUE TO PIN MIGRATION ON THE I/B SIDE OF THE FUEL DOOR CUTOUT ON THE RT WING IN REF LOG 1319130. THE I/B SIDE OF THE FUEL DOOR CUTOUT ON THE RT WING WAS REPAIRED PER ETI-88-17-083 REV 2 AND ERA 523305-14 REV B SECTION III AND JOB 125 UNDER LOG 1319130.
